Forum Style

Body Aches and Tiredness

Hi, new to the forum. My name is Jennifer and I’m 39 years old. I received my kidney tx on January 13th 2015. My younger sister was a perfect 6/6 match and graciously donated. Kidney is doing very well. My numbers are 100%in the normal range. Creatinine is usually about .7 -.9. But my body is tired. I work at the corporate office of a major retailer. I struggle with anxiety now and brain fog. Speaking in crowds makes me crazy. It never did before. I get brain foggy and people have a tough time following me. Doctors say it is not my meds, anyone else experience this? I also struggle with body ache. I work out pretty hard but my body really pays for it. I don’t have the energy

You need to be a member of TransplantFriends.com to add comments!

Join TransplantFriends.com

Email me when people reply –

Replies

  • Hi Jennifer my name is dan .I received a cadaver kidney in March 2017.  I also struggle with anxiety from my meds. I found that cannabidiol or cbd helps with the anxiety. It is a liquid medicinal marijuana oil.I can finally get a decent nights sleep. It’s not full proof but I noticed a significant improvement, let me know if you decide to try it,

    sincerely,

    Dan

  • It is the meds...

  • How wonderful your doing good. Maybe make notes on index card ir whatever works for you. We all go through times where we are less focused. I think notes will help you stay on track will bullet points. 

    Nobody really talks about it but a lot of us go through anxiety. There are many ways to treat it from meditation to cognitive therapy to drugs. First of all I can say you are not alone. 

    You might want to try not exercising so hard for 2 weeks and see if there is a difference in your being tired. Maybe you eating up all your energy for the day by working so hard. 

    Wishing you the best

  • Hi Jennifer--I had my transplant one day after yours on January 14, 2015. I, too, have not regained the level of energy I had pre-transplant. I do exercie hard and it is indeed harder on my body. I find I still need naps, especially if I get up early to get to work. I attribute it to the meds (I am on Belatacept and Zortress). 

    To combat the brain fog, I started taking storytelling classes (two years ago) and now I'm a performer. I'm a professor and lawyer so I need my brain to work! It has helped tremendously. My brain fog has dissapated and I feel like my old self. 

    Good luck! 

    Carla

    • What great advice! I didn’t want to take a speech class since I really didn’t have an issue before. But story telling class sounds fun and could work. Thanks for that. Good luck to you!

  • Hi Jennifer,

    Have you discussed these feelings with your Tx team? That IS what they are there for.  You owe it to yourself to make this "second chance" at life as good an experience as it can be.  I do hope you find the answer to this issue and enjoy what should be a wonderful summer!

    • Hi, yes I have spoken with them but they say there is nothing in the meds causing the fog or anxiety. Thanks

      • Ya...and the check is in the mail... 

        NIH info

        Tacrolimus side effects

        Progressive neurological disease induced by tacrolimus in a renal transplant recipient: Case presen…
        Tacrolimus and cyclosporine, both calcineurin inhibitors, can cause neurological side effects. While mild symptoms such as tremor are well recognised…
  • I hear everything you are saying - aches/energy challenges for sure for me, as I also workout a lot.  

    Foggy brain - yes and none of my specialists feels it is their meds that is the culprit.  Finally tried Neuro and he had brain markers tested (normal) and CT this week (normal) so no identified reason.  Next is seeing if the it is brain chemistry which means a psych will take a swing at it.  It is why I have not been able to return to my work.  I spoke very technical medical terms for a living in front of large groups, etc. and even if I could retain the data currently, presenting it would be a huge challenge.

    • Makes sense! I’m not new to speaking and presenting but I am new to anxiety. I would assume it’s a psych thing for me. My fog gets bad when my anxiety is high... I guess I need to address that first

       

      the aches are just part of the process I guess. Better than the alternative. 

      Thanks

This reply was deleted.

Facebook & instagram

TransplantBuddies & Friends Facebook Group

TransplantBuddies & Friends

Transplant Stories

Members Stories

Twitter

COTA

Lung Transplant Foundation

Cystic Fibrosis.com

        Organ Donation Surprising Facts

Planetary Biosciences for Cystic Fibrosis

Please Donate for CF Patients